# SDR DALA2022081505517

- Difficulty date: August 10, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 82,568 hours, 21,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 2R. CORRECTIVE ACTION: REPOSITIONED DOOR LINER, OPS CHECKS OK. (2359788)
